Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On phi-families


Author: Charles E. Watts
Journal: Proc. Amer. Math. Soc. 10 (1959), 369-371
MSC: Primary 55.00
MathSciNet review: 0105101
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Godement, Theorie des faisceaux, Paris, 1958.
  • [2] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119–221 (French). MR 0102537 (21 #1328)
  • [3] Seminaire Henri Cartan, 1950-1951, 2d ed., Paris, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0105101-X
PII: S 0002-9939(1959)0105101-X
Article copyright: © Copyright 1959 American Mathematical Society